# SDR 9604152706

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB AND AFTER GEAR RETRACTION, CREW OBSERVED A RUBBER SMELL IN THE CABIN.  EMERGENCY WAS DECLARED FOR LANDING AT DTW AND AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT WHEELS, TIRES AND WHEEL WELLS WERE INSPECTED, NO DAMAGE OR DEFECTS WERE FOUND.
